# SDR DL72K001411

- Difficulty date: July 25, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- Aircraft time: 60,706 hours, 47,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Rack, 900542
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CHECK, FOUND 2ND OVERHEAD EMERGENCY LIGHT INOP.  FOUND RACK TO BE BAD.  REMOVED AND REPLACED RACK PER M/M, CHECKS OK.
